Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Affects of Adderall

Posted by JOEL on February 15, 1999, at 22:35:54

In reply to Re: Side Affects of Adderall, posted by ann on February 9, 1999, at 18:55:06

> > > My 12 year old son has been on 10mg of Adderall daily for ADD for approximately 12 weeks. The past few times he has taken it, he has experienced his eyes trying to roll back into his head and then his eyes moving up and down uncontrollably. He feels dizzy and nausius while this occurs. I was wondering if any others have experienced this with Adderall and any information you found out about it if so. Thanks for your help!
> >
> >
> >
> > Yeah, I did-My doctor said that it was just a tic, but put me on Ridlian instead.
> >
> > Good Luck!
> >
> > Nila
> My 2 sons are on adderall and they have been experiencing crying fits, attitude problems,
and more impulsive behavior. Has anyone ever experienced insomnia, or loss of appetite?
They have been on it for 5 weeks, and the problems have gotten worse instead of better.

> my daughter will be starting this med tomorrow i am quite scared because she has had some really bad 4 wks because of some med they gave her.any info you can give me will be appreaciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JOEL thread:1101